# SDR SWAA2014102933419

- Difficulty date: October 28, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 50,564 hours, 29,454 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A37001
- Part serial: 001537
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT FLAP DELAMINATED AT TE.  R & R AFT FLAP ASSEMBLY IAW MM.
